English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6469/11641
Visitors : 15371875      Online Users : 139
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search
LoginUploadHelpAboutAdminister

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/15021

Title: Left Derivations Characterized by Acting on Multilinear Polynomials
Authors: Liau, Pao-Kuei;Liu, Cheng-Kai
Contributors: 數學系
Keywords: Functional identity (FI);Left derivation;Left Jordan derivation;Prime algebra
Date: 2011-06
Issue Date: 2013-01-07T01:44:19Z
Publisher: Taylor and Francis Ltd
Abstract: For prime algebras, we describe a linear map which behaves like a left derivation on a fixed multilinear polynomial in noncommuting indeterminates and, in particular, we characterize left derivations by their action on mth powers.
Relation: Communications in Algebra, 39(6): 1979-1991
Appears in Collections:[數學系] 期刊論文

Files in This Item:

File SizeFormat
index.html0KbHTML388View/Open


All items in NCUEIR are protected by copyright, with all rights reserved.

 


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback